Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/24107
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Flock generalized quadrangles and tetradic sets of elliptic quadrics of PG(3, q)
Author: Barwick, S.
Brown, M.
Penttila, T.
Citation: Journal of Combinatorial Theory Series A, 2006; 113(2):273-290
Publisher: Academic Press Inc Elsevier Science
Issue Date: 2006
ISSN: 0097-3165
Statement of
Responsibility: 
S.G. Barwick, Matthew R. Brown and Tim Penttila
Abstract: A flock of a quadratic cone of PG(3,q) is a partition of the non-vertex points into plane sections. It was shown by Thas in 1987 that to such flocks correspond generalized quadrangles of order (q2,q), previously constructed algebraically by Kantor (q odd) and Payne (q even). In 1999, Thas gave a geometrical construction of the generalized quadrangle from the flock via a particular set of elliptic quadrics in PG(3,q). In this paper we characterise these sets of elliptic quadrics by a simple property, construct the generalized quadrangle synthetically from the properties of the set and strengthen the main theorem of Thas 1999.
Keywords: Flock; Generalized quadrangle; Elliptic quadric
RMID: 0020060136
DOI: 10.1016/j.jcta.2005.03.004
Description (link): http://www.elsevier.com/wps/find/journaldescription.cws_home/622862/description#description
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.